Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 7237680, 10 pages
https://doi.org/10.1155/2018/7237680
Research Article

An Analytical and Approximate Solution for Nonlinear Volterra Partial Integro-Differential Equations with a Weakly Singular Kernel Using the Fractional Differential Transform Method

1Department of Applied Mathematics, Ferdowsi University of Mashhad, International Campus, Mashhad, Iran
2Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Correspondence should be addressed to Jafar Saberi-Nadjafi; moc.liamg@141ifajan

Received 17 August 2017; Revised 24 November 2017; Accepted 18 January 2018; Published 1 April 2018

Academic Editor: Jaume Giné

Copyright © 2018 Rezvan Ghoochani-Shirvan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rezvan Ghoochani-Shirvan, Jafar Saberi-Nadjafi, and Morteza Gachpazan, “An Analytical and Approximate Solution for Nonlinear Volterra Partial Integro-Differential Equations with a Weakly Singular Kernel Using the Fractional Differential Transform Method,” International Journal of Differential Equations, vol. 2018, Article ID 7237680, 10 pages, 2018. https://doi.org/10.1155/2018/7237680.